# SDR UPS04243150

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65178197
- Part serial: DA2227
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON APPROACH RIGHT MAIN UPLOCKED LIGHT GEAR DOOR LIGHT REMAINED ON.  RECYCLED ONCE, LIGHTS STILL ON, MANUALLY CRANKED RIGHT GEAR DOWN.  REPLACED RIGHT MLG LOCK ACTUATOR, PERFORMED MAIN GEAR EXTENSION AND RETRACTION ADJ/TEST W/R/T MM 32-32-00.
